If you need an accessible version of this item please contact JSTOR User Support

A Hicksian Approach to Cost-Benefit Analysis with Discrete-Choice Models

Timothy Doe-Kwong Hau
Economica
New Series, Vol. 52, No. 208 (Nov., 1985), pp. 479-490
DOI: 10.2307/2553880
Stable URL: http://www.jstor.org/stable/2553880
Page Count: 12
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Hicksian Approach to Cost-Benefit Analysis with Discrete-Choice Models
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[479]
    [479]
  • Thumbnail: Page 
480
    480
  • Thumbnail: Page 
481
    481
  • Thumbnail: Page 
482
    482
  • Thumbnail: Page 
483
    483
  • Thumbnail: Page 
484
    484
  • Thumbnail: Page 
485
    485
  • Thumbnail: Page 
486
    486
  • Thumbnail: Page 
487
    487
  • Thumbnail: Page 
488
    488
  • Thumbnail: Page 
489
    489
  • Thumbnail: Page 
490
    490